# SDR DALA2016112109065

- Difficulty date: November 18, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 39,857 hours, 27,852 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 813-1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED LT CARGO TRACK BETWEEN BS 813 - 1022.  THE CORROSION WAS REMOVED IAW SRM 51-10-04 PAR 26.  UT WAS ACCOMPLISHED IAW NDT SPM 04-00-07 PAR 5 FIG 3 (SHEET 1 AND 2) AND FOUND WITHIN LIMITS AT BS 813 TO  896 IAW SRM 53-20-52. FIG 101 (SHEET 1 OF 3).  THE CARGO TRACK  WAS REPLACED AT BS 896 - 1022 IAW SRM 51-40-08 AND DWG 5936663 REV. Y.
